# SDR ZW0A0100105

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN TRACK CORRODED AT LBL 55 INCHES, STA 995 TO 1136.  REMOVED CORROSION PER SPM 6-80-01 PAGE 3.  INSTALLED AND REPLACED SEAT TRACK PER SPM 6-70-01 PAGE 1, AND SRM 53-05 FIG 4F SHEET 5.
